Title

Reachable set estimation for neutral Markovian jump systems with mode-dependent time-varying delays

Publication Name

Optimal Control Applications and Methods

Abstract

This study, under zero initial condition, aims to characterize the reachable set bound for a class of neutral Markovian jump systems (NMJSs) with interval time-varying delays and bounded disturbances. To begin with, the time-delays are considered to be mode-dependent while delay mode and system mode are different. By utilizing free-weighting matrix method and reciprocally convex combination technique, an ellipsoid-like bound is characterized for the concerned NMJS with completely known transition probabilities. Based on the provided analytical framework, the case of same delay mode and system mode is also handled. Then, benefitting from a group of free-connection weighting matrices, the reachable set estimation issue is tackled for the NMJS involving mode-independent time-varying delays and partially known transition probabilities. The theoretical analysis is confirmed by numerical simulations.

Open Access Status

This publication is not available as open access

Volume

42

Issue

1

First Page

195

Last Page

215

Funding Number

61673129

Funding Sponsor

National Natural Science Foundation of China

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1002/oca.2670